# SDR USAA2010110492514

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 39,635 hours, 15,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070003001
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0457 - PIT-PHX-  EMERGENCY LIGHTS - FORWARD EMERGENCY FLASHLIGHT INOPERATIVE - FLIGHT ATTENDANT JUMP SEAT.  REMOVED AND REPLACED FLASHLIGHT AND INSTALLED NEW BATTERY.
